References of "Applied Mathematics Letters"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailSymmetric approximations of pseudo-Boolean functions with applications to influence indexes
Marichal, Jean-Luc; Mathonet, Pierre ULg

in Applied Mathematics Letters (2012), 25(8), 1121-1126

We introduce an index for measuring the influence of the $k$th smallest variable on a pseudo-Boolean function. This index is defined from a weighted least squares approximation of the function by linear ... [more ▼]

We introduce an index for measuring the influence of the $k$th smallest variable on a pseudo-Boolean function. This index is defined from a weighted least squares approximation of the function by linear combinations of order statistic functions. We give explicit expressions for both the index and the approximation and discuss some properties of the index. Finally, we show that this index subsumes the concept of system signature in engineering reliability and that of cardinality index in decision making. [less ▲]

Detailed reference viewed: 9 (0 ULg)
Full Text
Peer Reviewed
See detailA spline interpolation technique that preserves mass budgets
Delhez, Eric ULg

in Applied Mathematics Letters (2003), 16(1), 17-26

The usual practice of forcing budget models by linear interpolations of mean data does not produce a forcing whose mean is the data value required. The usual third-order spline is modified into a fourth ... [more ▼]

The usual practice of forcing budget models by linear interpolations of mean data does not produce a forcing whose mean is the data value required. The usual third-order spline is modified into a fourth-order spline, called mc-spline, to cope with this issue. The technique provides a smooth and faithful continuous interpolation of the original data that is well suited for its graphical representations or for the forcing of numerical models. (C) 2002 Elsevier Science Ltd. All rights reserved. [less ▲]

Detailed reference viewed: 75 (15 ULg)
Peer Reviewed
See detailAccuracy and stability of the discretised isopycnal mixing equation
Mathieu, P. P.; Deleersnijder, E.; Beckers, Jean-Marie ULg

in Applied Mathematics Letters (1999), 12(4), 81-88

Detailed reference viewed: 7 (0 ULg)
Peer Reviewed
See detailMICROSCOPIC RHEOLOGICAL MODELS AND EXTENDED IRREVERSIBLE THERMODYNAMICS
Dauby, Pierre ULg; Lebon, Georgy ULg

in Applied Mathematics Letters (1991), 4(6), 39-43

Detailed reference viewed: 3 (0 ULg)
Peer Reviewed
See detailConstitutive Equations of Rheological Materials : Towards a Thermodynamic Unified Approach
Dauby, Pierre ULg; Lebon, Georgy ULg

in Applied Mathematics Letters (1990), 3(4), 45-48

Detailed reference viewed: 2 (0 ULg)